# SDR P2EA00124

- Difficulty date: April 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, CORROSION ON TOP OF FLOORBEAM AT BS 312 BETWEEN LBL 1 AND RBL 8.  REPAIRED FLOORBEAM UPPER CHORD AT BS 312 FROM LBL 26 TO RBL 45 IAW SRM 53-10-9, FIG 5.  SEE COOPESA W/O N10316-2-224, VAM100 NR 642 AND 912SDA111.  (X)
